Consensus of fractional nonlinear dynamics stochastic operators for multi-agent systems

Rawad Abdulghafor, Sherzod Turaev

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

In this paper, we consider nonlinear models of DeGroot, quadratic stochastic operators (QSO) and doubly stochastic quadratic operators (DSQO) with fractional degree for consensus problem in multi-agent systems (MAS). By the limit behaviour of nonlinear approach, we discuss the convergence of the solutions of the models considered. The findings from the results of the carried out investigation demonstrates an efficient approach to convergence for consensus problem in MAS. The main advantages of the proposed work are i) fast convergence to consensus ii) flexible and low complexity in computation iii) ability to achieve optimal consensus. The study is built on fractional representation of [Formula presented] where n → ∞. Further, the simulation results on the related protocols are also presented.

Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalInformation Fusion
Volume44
DOIs
Publication statusPublished - Nov 2018
Externally publishedYes

Keywords

  • Consensus problem
  • Fractional consensus
  • Multi-agent systems
  • Nonlinear stochastic operators

ASJC Scopus subject areas

  • Software
  • Signal Processing
  • Information Systems
  • Hardware and Architecture

Fingerprint

Dive into the research topics of 'Consensus of fractional nonlinear dynamics stochastic operators for multi-agent systems'. Together they form a unique fingerprint.

Cite this